# SDR AALA20140902016

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 591015933
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT DOOR PAN CRACKED AT NR 12 STOP.  ACCOMPLISHED REPAIR IAW SRM 52-05-00-001 FIGURE 51 SHEET 3.
